# SDR ASAA2015041011470

- Difficulty date: April 10, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 31,185 hours, 9,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750232
- Condition: Corroded
- Location: Bs 727c-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, R/H SIDEPLATE HAS CORROSION STA 727C - 767. GROUNDED - YES. REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS OF 10% MAX THICKNES IAW ASA 737-800 SRM 53-00-53-A1-2,ORIGINAL MATERIAL THICKNESS IS .040 IN IAW  ASA 737-800 SRM 53-60-53-0I-2, REMOVED .007 REMAINING THICKNESS IS .033  REMOVED DAMAGED SECTION AND ACCOMPLIHSED SPLICE REPAIR IAW ASA 737-800 SRM  53-00-53-2R-5,REMOVED AND REINSTALLED FLOOR PANELS 140AF,140BS AND 140EF  FOR ACCESS IAW ASA 737-800 AMM 25-52-10 .
